# SDR QXEA200700597

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,493 hours, 10,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2555, UNABLE TO CONTROL RIGHT AIR CONDITIONING PACK TEMPERATURE IN AUTO OR MANUAL POSITIONS.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE AIR CONDITIONING PACK ON MEL 21-51-1B.  AIRCRAFT RETURNED TO SERVICE.
